MathSciNet Relay Station
MathSciNet bibliographic data
MR800224 (87h:32004) 32A15
Couty, D. Sur l'image d'une fonction entière de deux variables complexes. (French) [The image of an entire function of two complex variables] Proc. Edinburgh Math. Soc. (2) 27 (1984), no. 3, 327–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement